Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having acidity after taking i pill. Had lower abdominal pain. How long will the acidity last?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2359 Questions
Question
I am having acidity one day after having iPill. I took it for the first time and took it just as precaution. How long will this acidity last. I had lower abdominal pain once but then it never occurred again. Please let me know any medicine which can cure this acidity and gas issue

I was having sex with my boyfriend and the condom broke with in my vagina... we were not sure of any fluid flowing in but took the iPill with in 12 hrs as precaution. Now I am feeling all acidity and also my stomach appears to be little big. I am sure there is no chance of pregnancy but little scared for the side effects of iPill on my body. how long will it last and what should be next steps for me.
Posted Thu, 7 Nov 2013 in Medicines and Side Effects
 
 
Answered by Dr. Shruti Rijhwani 33 minutes later
Brief Answer:
Follow the advise.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem , if you are sure its acidity then I will advise you to avoid fried and spicy food for some time , have some cold milk .

You should take Tablet pantaprazole 40 mg half an hour before your meal once a day for 3 days . This will help you relieve the symptoms immediately .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Having acidity after taking i pill. Had lower abdominal pain. How long will the acidity last? 17 minutes later
It looks like acidity and I am not feeling like eating anything. I opted to skip lunch today and had just lemonade so that it cools down my stomach a little. Is it safe if I wont take any medicine. Am I having a side effect of having iPill or is any other reason possible for the same?

Also I can feel that my stomach is filled with gas and has grown in size a litle. Can it be a side effect of having iPill. My periods are scheduled for next to next week (precisely 11- 13th oct) and I haven't experienced any bleeding yet (although I experienced some little white solid substance while urine today). Can this be any issue for my periods?
 
 
Answered by Dr. Shruti Rijhwani 8 minutes later
Brief Answer:
It looks like acidity.

Detailed Answer:
Dear Madam,

It looks like acidity only . You can take tab pantaprazole , it is a safe medicine . Yes , hormonal preperations can lead to acidity .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Follow-up: Having acidity after taking i pill. Had lower abdominal pain. How long will the acidity last? 16 days later
Hi,

This is regarding the same issue. After taking iPill I had light period after around 8-10 days but the bleeding is not going away. I mean, I had my period but the red lines in the white substance is still visible and it seems like my periods are not over yet. My periods are going on from last 10 days and I can feel tender breasts as well. Is this the breakthrough bleeding ? am I safe ? Please help!

Thanks!
 
 
Answered by Dr. Shruti Rijhwani 8 hours later
Brief Answer:
Follows.

Detailed Answer:
Dear Madam,

Thank you for reverting back.

Well yes it can be breakthrough bleeding . I think you should see a gynaecologist and take her advise as soon as possible as a vaginal examination may be required and nothing can be said without it .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor